# SDR MWEA97318

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, AFT PRES BULK SKIN AT FS 996 FROM 23L TO 25R CORRODED BEYOND LIMITS.  MAINT REPAIRED IAW SRM 53-03 FIG 9.
